# SDR UPS08653456

- Difficulty date: September 24, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DMID383810 - RT WING L/E SKIN GOUGE TEMP REPAIR I/B NR 2 ENG ABOVE KRUEGER FLAP.  RT WING L/E SKIN AT BETWEEN ISS337.6-345.5 AREA SKIN REPAIRED AS PER RS R57-41-36117 & UPS EO B767-5730-30466-A.
